Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had medical abortion using cytotec. Pregnant again. Side effects if using cytotec again?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Hello Dr.
I have a question for medical abortion , we've done the medical abortion on last January (8 months ago) without any problem using cytotec200mg ,
but now my girl friend is pregnant again , so is there any side effects if we used cytotec200mg again ( or equivalent )
looking forward for your reply.
Posted Fri, 18 Oct 2013 in Women's Health
Answered by Dr. Vaishalee Punj 19 minutes later
Brief Answer:

Detailed Answer:

Thanks for posting your query on XXXXXXX

It can be used again for medical abortion, but it is important that you take it under supervision of a gynecologist. It should be taken within 63 days of gestation. She may also need to follow-up with the physician after taking the medicine.

After the abortion process is complete, she should be started on contraception. Repeated abortions are not good for women's health. You can consult the gynecologist for the same.

Take care

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor